# SDR VQI2011F00023

- Difficulty date: September 8, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N530VA
- Make and model: Airbus A319-112
- Aircraft serial: 3686
- Engine: Cfmint CFM565B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

APPROX 1 HR INTO FLIGHT, CLIMBING FROM FL 350 TO 370, CREW NOTED A LOSS OF N1 AND N2 WITH ASSOCIATED ECAM ENG 2 FAIL, STALL AND SENSOR FAULT WARNINGS.  RECEIVED AN ENG 2 SHUTDOWN WARNING.  ACARS TRANSMISSION TO THE DISPATCHER WAS SENT STATING ENG FAILURE - PLANNING GJT LANDING.  MADE AN UNEVENTFUL LANDING AFTER DECLARING AN EMERGENCY.  CREW DID A WALK AROUND AFTER LANDING AND CONFIRMED ENGINE FAILURE BY NOTING TURBINE SECTION DEBRIS IN THE TAIL PIPE.  MC COORDINATED AN ENG CHANGE WITH THE LINE MX MANAGERS PROVIDING PERSONNEL.  THE ENGINE CHANGE WAS COMPLETE AT 1500Z ON 9/12/2011.  FOLLOW UP INFO FROM THE ENGINE O/H SHOP FINDINGS WILL BE FORTHCOMING WHEN THE INFO COMES AVAILABLE AS A SUPPLEMENT TO THIS SDR.
